I would like to know if phentermine is made out of (meth). I have been on it for a month and my husband keep's trying to tell me that is has meth in it and it scares me to here that word I have been all over the internet and have not seen were they say it is made out of meth and I forgot to ask my doctor when I was at my last visit, If you have any info re: phentermine or what to exspect while on it I would love to hear from you all advice help's. Hope to hear from you soon... Thanks*:):)
25 May 2004
Phentermine and methamphetamine (meth) are both chemically related to the drug amphetamine, so though the two drugs have similar properties, they are different.
Both drugs are stimulants (as are all amphetamines), but the stimulant effects of methamphetamine are greater, making methamphetamine very addictive with a high potential for abuse and dependence.
Amphetamines along with stimulant properties, also have appetite suppressing properties. The stimulant effects of phentermine increase your heart rate and blood pressure and decrease your appetite. The appetite suppressing effect of phentermine tends to decrease after a few weeks and therefore this drug is only useful during the first few weeks of a weight-loss program.
You will find info at http://www.drugs.com/phentermine.html
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 14 Jan 2011
I believe that it is mistaken in saying meth is used to treat adhd. amphetamine salts are used but i am doubting that it has much to do with meth.
2 answers • 24 Mar 2011
1 answer • 6 May 2011
... doing zumba 30 mins 5 days a week. I have lost 8 pound in about 3 weeks. Since I have been on phentermine I think I have lost about 3 pounds. I ...
2 answers • 22 Apr 2013
Phentermine - 30mg, one pill a day. Amoxicillin - 250mg, one capsule every 8 hours.
1 answer • 20 Aug 2013